# SDR DALA2018052203498

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 80,945 hours, 9,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Failed
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR FLIGHT LOCK STATUS MESSAGE ILLUMINATED IN FLIGHT.  REPLACED L3 FLIGHT LOCK ACTUATOR IAW AMM 52-11.
